# SDR DALA2016042003047

- Difficulty date: November 7, 2015
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 70,828 hours, 32,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON AFT CARGO COMPARTMENT DOOR OUTER SKIN BETWEEN FRAME 54 AND FRAME 54A AND AT BEAM 4.  PERFORMED PERMANENT RAPAIR ON EXTERNAL SKIN ON DOOR 826 LOCATED 33" AFT EDGE IN AFT CARGO COMPARTMENT IAW ER/A NR 54-0586-14, REV 0,  MEASURE OF DAMAGE IS L:0.372", W: 0.092, D:0.032"
